Home > Research > Publications & Outputs > On the subalgebra lattice of a restricted Lie a...

Electronic data


Text available via DOI:

View graph of relations

On the subalgebra lattice of a restricted Lie algebra

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>1/03/2023
<mark>Journal</mark>Linear Algebra and its Applications
Number of pages19
Pages (from-to)47-65
Publication StatusPublished
Early online date13/12/22
<mark>Original language</mark>English


In this paper we study the lattice of restricted subalgebras of a restricted Lie algebra. In particular, we consider those algebras in which this lattice is dually atomistic, lower or upper semimodular, or in which every restricted subalgebra is a quasi-ideal. The fact that there are one-dimensional subalgebras which are not restricted results in some of these conditions being weaker than for the corresponding conditions in the non-restricted case.